Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 122, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 17, 2015, 6:08 AM EST for Forsyth County, Georgia. It took effect at Dec 17, 2015, 10:37 AM EST. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 17, 2015, 6:08 AM EST (11:08 UTC)
- In effect from
- Dec 17, 2015, 10:37 AM EST
- Expired
- Dec 18, 2015, 12:56 AM EST
- In force
- 14 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Forsyth County, GA
The radar
The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 11:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1). The gauge peaked at 5.07 ft at Dec 17, 2015, 8:00 AM EST.
- Action stage
- 4 ft
- Minor stage
- 6 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
386
WGUS42 KFFC 171108
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
608 AM EST THU DEC 17 2015
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Big Creek near Cumming affecting Forsyth County
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC117-180108-
/O.NEW.KFFC.FL.W.0122.151217T1537Z-151218T0556Z/
/CMGG1.1.ER.151217T1537Z.151217T1900Z.151217T2356Z.UU/
608 AM EST THU DEC 17 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Big Creek near Cumming.
* From this morning until late tonight.
* At 545 AM Thursday the stage was 4.5 feet...and
rising quickly.
* Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast to rise above flood stage this morning and
continue to rise to near 6.5 feet by this afternoon.The river will
fall below flood stage by this evening.
* At 7.0 feet...Minor flooding continues to expand into the natural
flood plain of the creek upstream and downstream from the gage at
Atlanta Highway or Georgia Highway 9. Large portions of the
sidewalk and boardwalk of the Big Creek Greenway will be flooded.
The areas under the Georgia 400 Highway and McFarland Road will be
covered with around two feet of water. A portion of the sidewalk
under Majors Road will be covered with around 3 feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-180107-
/O.NEW.KFFC.FL.W.0123.151217T1512Z-151219T1800Z/
/APHG1.1.ER.151217T1512Z.151218T0600Z.151219T1200Z.NO/
608 AM EST THU DEC 17 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Big Creek near Alpharetta.
* From this morning until Saturday afternoon.
* At 545 AM Thursday the stage was 5.8 feet...and
rising quickly.
* Minor flooding is forecast.
* Flood stage is 7.0 feet.
* Forecast to rise above flood stage this morning and
continue to rise to near 8.9 feet after midnight tonight.The
river will fall below flood stage by Saturday morning.
* At 9.0 feet...Minor flooding expands along the creek from near
Cumming to Alpharetta and Roswell. Backyards of homes off Seale
Drive and Gunter Court and portions of the Golf of Georgia begin to
flood. The Big Creek Greenway experiences significant flooding up
to 3 feet deep...which results in closure of most of the paths.
This especially occurs upstream and downstream from the gage on
Kimball Bridge Road and Rock Hill Park. A large portion of the YMCA
Campground off Preston Ridge Road will be under a foot of water.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$1 follow-up statement
888
WGUS82 KFFC 171403
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
903 AM EST THU DEC 17 2015
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek near Cumming affecting Forsyth County
GAC117-171503-
/O.CAN.KFFC.FL.W.0122.000000T0000Z-151218T0556Z/
/CMGG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
903 AM EST THU DEC 17 2015
The Flood Warning is cancelled for
The Big Creek near Cumming.
* This takes affect immediately.
* At 745 AM Thursday the stage was 5.1 feet...and
rising.
* Flood stage is 6.0 feet.
* The creek will rise to 5.5 feet around midday and then fall.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 17, 3:22 AM EST, 2 hours 46 minutes earlier.
Area forecast discussion, Dec 17, 3:22 AM EST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 322 AM EST THU DEC 17 2015 .SHORT TERM /TODAY THROUGH FRIDAY/... WIDESPREAD SHOWERS CONTINUE ACROSS THE STATE THIS MORNING AS MOISTURE SURGES INTO THE REGION AHEAD OF A COLD FRONT. THE 24-HOUR RAINFALL TOTALS ARE HIGHEST OVER THE SW ATL METRO AREA...WITH TOTALS THROUGH 06Z BETWEEN 1 AND 1.5 INCHES. WPC IS STILL ADVERTISING AN ADDITIONAL 1.5-2 INCHES OR MORE ACROSS THE NORTHERN METRO AND NE GEORGIA COUNTIES THROUGH TODAY AS THE FRONT PUSHES THROUGH THE STATE. THE FLOOD WATCH CONTINUES FOR THIS AREA THROUGH 23Z. ALTHOUGH MANY AREAS WILL BE ABLE TO HANDLE THIS AMOUNT OF RAINFALL...FLOOD PRONE AND LOW LYING AREAS AS WELL AS THE TRADITIONALLY FLASHY RIVER BASINS /E.G. BIG CREEK/ WILL BE SUSCEPTIBLE. ALTHOUGH FORECAST INSTABILITY CONTINUES TO BE THE LIMITING FACTOR WITH THIS SYSTEM...MU CAPE IN THE 500-600 J/KG RANGE AND SHEAR OF 40- 50KT WILL SUPPORT EMBEDDED THUNDERSTORMS WITHIN THE RAIN...AND THE POTENTIAL FOR STRONG TO ISOLATED SEVERE THUNDERSTORMS. THE MAIN CONCERN WILL BE DAMAGING WINDS...THOUGH AN ISOLATED BRIEF TORNADO CAN NOT BE RULED OUT. MODELS CONSISTENT WITH SUGGESTING THE BULK OF THE PRECIPITATION WILL BE ACROSS THE FAR SOUTHEASTERN ZONES BY LATE AFTERNOON...AND MOVING SOUTH AND EAST OF THE FORECAST AREA BY THIS EVENING. HAVE QUICKLY TAPERED OFF POPS FROM THE NORTHWEST TO SOUTHEAST TO PARALLEL MODEL SOLUTIONS. BEHIND THE FRONT...COOL HIGH PRESSURE BUILDS BACK INTO THE REGION FOR THE REMAINDER OF THE SHORT TERM. WILL FINALLY SEE MORE SEASONAL TEMPERATURES FRIDAY WITH LOWS IN THE 30S AND 40S...AND HIGHS IN THE UPPER 40S AND 50S. 31 .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... HIGH PRESSURE WILL MOVE OVERHEAD FRIDAY NIGHT AND SATURDAY. THE CENTER WILL MOVE OFFSHORE ON SUNDAY. A COLD FRONT WILL LINGER FROM THE MID ATLANTIC REGION BACK THROUGH THE LOWER MISSISSIPPI RIVER VALLEY FOR MUCH OF THE EARLY TO MIDDLE PART OF THE WEEK...BUT SHOULD FINALLY START PUSHING SOUTH INTO THE REGION FOR THE LATTER PART OF THE WEEK. PREVIOUS RUNS OF THE GFS AND ECMWF WERE WET FOR TUESDAY INTO WEDNESDAY...BUT BOTH ARE NOW BRINGING THE PRECIP INTO THE AREA A LITTLE SOONER ON MONDAY. POPS REMAIN HIGH DURING THE PERIOD. MAX/MIN TEMPS WILL REMAIN NEAR NORMAL VALUES FOR THE WEEKEND...BUT START INCREASING DURING THE WEEK. BY CHRISTMAS EVE...THE MODELS ARE PROGGING TEMPS TO BE AROUND 20 DEGREES ABOVE NORMAL...IN THE LOWER TO MIDDLE 70S. SINCE THIS IS SEVEN DAYS OUT...THE FORECAST CAN DEFINITELY CHANGE...ESPECIALLY WITH A COLD FRONT IN THE AREA BY LATE IN THE WEEK. NLISTEMAA && .AVIATION... 06Z UPDATE... IFR TO MVFR CONDITIONS THIS MORNING WILL CONTINUE THROUGH THURSDAY...WITH SOME IMPROVEMENT AFTER 18Z. WIDESPREAD SHOWERS WITH SOME EMBEDDED THUNDERSTORMS WILL REMAIN ACROSS THE FORECAST AREA THROUGH 18Z...THEN AS THE FRONT PUSHES THROUGH THE STATE...END FROM NORTHWEST TO SOUTHEAST BY 00-06Z. SOUTHEAST WINDS WILL SHIFT TO THE SW BY MID MORNING...THEN SHIFT TO THE NW BY 18-20Z. SPEEDS WILL BE 6-10KT. //ATL CONFIDENCE...06Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 41 52 30 / 100 20 5 0 ATLANTA 65 38 50 31 / 100 10 5 0 BLAIRSVILLE 60 33 43 24 / 100 10 5 0 CARTERSVILLE 63 34 49 27 / 100 10 5 0 COLUMBUS 69 42 55 33 / 100 20 5 0 GAINESVILLE 63 39 49 31 / 100 10 5 0 MACON 71 43 55 30 / 100 30 5 0 ROME 61 33 49 27 / 100 10 5 0 PEACHTREE CITY 66 36 51 28 / 100 10 5 0 VIDALIA 76 53 61 36 / 100 60 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CHEROKEE...COBB...DAWSON...DEKALB...DOUGLAS... FANNIN...FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL... HARALSON...LUMPKIN...MURRAY...NORTH FULTON...PAULDING... PICKENS...POLK...SOUTH FULTON...TOWNS...UNION...WHITE. && SHORT TERM...31 LONG TERM....NLISTEMAA AVIATION...31
Hazardous weather outlook, Dec 17, 5:05 AM EST, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 505 AM EST THU DEC 17 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 505 AM EST THU DEC 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... A STRONG COLD FRONT WILL MOVE SOUTH ACROSS THE OUTLOOK AREA TODAY. THIS SYSTEM WILL BRING THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND A FEW THUNDERSTORMS. A FLOOD WATCH REMAINS IN EFFECT FOR PORTIONS OF NORTH GEORGIA THROUGH THIS AFTERNOON. LOCALLY HEAVY RAINFALL MAY CAUSE RIVERS AND CREEKS TO RISE ABOVE FLOOD STAGE. EVEN AREAS OUTSIDE OF THE FLOOD WATCH COULD SEE PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS. A FEW STRONG THUNDERSTORMS...AND POSSIBLY AND ISOLATED SEVERE THUNDERSTORM...ARE POSSIBLE TODAY. THE AREA MOST LIKELY FOR THE STRONG STORMS WILL BE ALONG AND SOUTH OF INTERSTATE 20. ANY SEVERE THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS UP TO 60 MPH. EVEN THE STRONG STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH AND OCCASIONAL LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HAZARDOUS WEATHER IS NOT EXPECTED FRIDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Dec 17, 1:28 AM EST, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
128 AM EST THU DEC 17 2015
GAZ032-033-042>046-052>055-057-066-067-170730-
HEARD GA-DEKALB GA-HENRY GA-COBB GA-NORTH FULTON GA-SOUTH FULTON GA-
TROUP GA-CLAYTON GA-COWETA GA-CARROLL GA-ROCKDALE GA-FAYETTE GA-
DOUGLAS GA-MERIWETHER GA-
128 AM EST THU DEC 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEARD...SOUTHWESTERN DEKALB...
NORTHWESTERN HENRY...SOUTHERN COBB...NORTH FULTON...SOUTH FULTON...
TROUP...CLAYTON...COWETA...SOUTHEASTERN CARROLL...SOUTHWESTERN
ROCKDALE...FAYETTE...DOUGLAS AND NORTHWESTERN MERIWETHER COUNTIES
UNTIL 230 AM EST...
AT 127 AM EST...A LINE OF SHOWERS PRODUCING LOCALLY HEAVY RAINFALL
EXTENDED FROM NEAR FAIRBURN TO NEAR LAGRANGE...AND MOVING NORTHEAST
AT 25 MPH. AN ISOLATED THUNDERSTORM IS POSSIBLE.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...MARIETTA...NEWNAN...DOUGLASVILLE...LAGRANGE...DECATUR...
FAYETTEVILLE...JONESBORO...FRANKLIN...SANDY SPRINGS...SMYRNA...
PEACHTREE CITY...EAST POINT...STOCKBRIDGE...UNION CITY...FOREST
PARK...RIVERDALE...COLLEGE PARK...FAIRBURN AND TYRONE.
LAT...LON 3338 8527 3398 8443 3358 8410 3289 8519
TIME...MOT...LOC 0627Z 234DEG 20KT 3357 8462 3309 8510Special weather statement, Dec 17, 3:50 AM EST, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 AM EST THU DEC 17 2015
GAZ032>034-044>046-053>057-066>069-078-079-170945-
DEKALB GA-UPSON GA-COBB GA-NORTH FULTON GA-SOUTH FULTON GA-
CLAYTON GA-GWINNETT GA-ROCKDALE GA-PIKE GA-FAYETTE GA-MERIWETHER GA-
HENRY GA-HARRIS GA-TALBOT GA-TROUP GA-SPALDING GA-COWETA GA-
350 AM EST THU DEC 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...NORTHWESTERN UPSON...
SOUTHEASTERN COBB...NORTH FULTON...SOUTH FULTON...CLAYTON...
SOUTHWESTERN GWINNETT...WESTERN ROCKDALE...WESTERN PIKE...FAYETTE...
MERIWETHER...WESTERN HENRY...NORTHERN HARRIS...NORTHWESTERN TALBOT...
TROUP...WESTERN SPALDING AND COWETA COUNTIES UNTIL 445 AM EST...
AT 350 AM EST...A LINE OF SHOWERS CONTAINING LOCALLY HEAVY RAINFALL
WAS EXTENDING FROM PALMETTO TO NEAR RIVER VIEW...AND MOVING
NORTHEAST AT 30 MPH.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ATLANTA...NEWNAN...LAGRANGE...GRIFFIN...DECATUR...FAYETTEVILLE...
JONESBORO...HAMILTON...GREENVILLE...SANDY SPRINGS...SMYRNA...
PEACHTREE CITY...EAST POINT...STOCKBRIDGE...UNION CITY...FOREST
PARK...SNELLVILLE...RIVERDALE...COLLEGE PARK AND FAIRBURN.
LAT...LON 3368 8465 3374 8458 3377 8459 3389 8451
3386 8400 3270 8459 3274 8513 3278 8512
3281 8517 3285 8515 3286 8518
TIME...MOT...LOC 0850Z 218DEG 27KT 3355 8468 3277 8507Special weather statement, Dec 17, 4:48 AM EST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 AM EST THU DEC 17 2015
GAZ069>071-079>081-091>093-102>104-171015-
WEBSTER GA-TALBOT GA-UPSON GA-MARION GA-SUMTER GA-MACON GA-
STEWART GA-TAYLOR GA-SCHLEY GA-CRAWFORD GA-LAMAR GA-MONROE GA-
448 AM EST THU DEC 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER...SOUTHEASTERN TALBOT...
UPSON...EASTERN MARION...WESTERN SUMTER...NORTHWESTERN MACON...
SOUTHEASTERN STEWART...TAYLOR...SCHLEY...WESTERN CRAWFORD...
SOUTHEASTERN LAMAR AND SOUTHWESTERN MONROE COUNTIES UNTIL 515 AM
EST...
AT 447 AM EST...A LINE OF STRONG SHOWERS AND POSSIBLY A THUNDERSTORM
WAS EXTENDING FROM NEAR THOMASTON TO NEAR BUENA VISTA TO 7 MILES
NORTHWEST OF CUTHBERT...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
AMERICUS...THOMASTON...FORSYTH...BUENA VISTA...BUTLER...ELLAVILLE...
ROBERTA...PRESTON...RICHLAND...REYNOLDS...PLAINS...IDEAL...
YATESVILLE...CULLODEN...LINCOLN PARK...THE ROCK...WESTON...PUTNAM...
SEMINOLE AND RUPERT.
LAT...LON 3197 8444 3192 8446 3192 8482 3228 8452
3295 8434 3306 8383 3188 8434
TIME...MOT...LOC 0947Z 233DEG 26KT 3292 8431 3231 8448 3185 8487Special weather statement, Dec 17, 5:19 AM EST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
519 AM EST THU DEC 17 2015
GAZ069>072-080>082-091>094-102>105-171115-
MARION GA-UPSON GA-MACON GA-TAYLOR GA-JONES GA-PEACH GA-LAMAR GA-
MONROE GA-WEBSTER GA-SUMTER GA-STEWART GA-SCHLEY GA-CRAWFORD GA-
BIBB GA-DOOLY GA-
519 AM EST THU DEC 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION...
SOUTHEASTERN UPSON...MACON...TAYLOR...JONES...PEACH...SOUTHEASTERN
LAMAR...SOUTHERN MONROE...WEBSTER...SUMTER...SOUTHEASTERN STEWART...
SCHLEY...CRAWFORD...WESTERN BIBB AND NORTHWESTERN DOOLY COUNTIES
UNTIL 615 AM EST...
AT 517 AM EST...A LINE STRONG SHOWERS EXTENDS FROM NEAR YATESVILLE
TO 10 MILES WEST OF IDEAL TO 8 MILES NORTH OF CUTHBERT...AND IS
MOVING EAST AT 30 MPH. THIS LINE COULD ALSO CONTAIN AN ISOLATED
THUNDERSTORM.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MACON...AMERICUS...FORT VALLEY...FORSYTH...BUTLER...ELLAVILLE...
OGLETHORPE...ROBERTA...PRESTON...BYRON...MONTEZUMA...RICHLAND...
MARSHALLVILLE...REYNOLDS...PLAINS...IDEAL...LESLIE...YATESVILLE...
ANDERSONVILLE AND PAYNE.
LAT...LON 3197 8444 3193 8444 3192 8446 3192 8467
3193 8468 3192 8469 3192 8478 3241 8441
3293 8421 3318 8348 3261 8380 3193 8409
3191 8420 3192 8434 3189 8434 3189 8436
TIME...MOT...LOC 1017Z 248DEG 28KT 3288 8419 3243 8436 3189 8478The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 1:28 AM EST | Special Weather Statement | FFC | Clayton, Coweta, Douglas, Fayette, Fulton, Heard and 1 more | 62 min |
| Dec 17, 3:50 AM EST | Special Weather Statement | FFC | Clayton, Coweta, DeKalb, Fayette, Fulton, Harris and 2 more | 55 min |
| Dec 17, 4:48 AM EST | Special Weather Statement | FFC | Monroe, Schley, Taylor, Upson, Webster | 27 min |
| Dec 17, 5:19 AM EST | Special Weather Statement | FFC | Bibb, Crawford, Macon, Monroe, Peach, Schley and 3 more | 56 min |
| Dec 17, 6:08 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 55 hr |
| Dec 17, 6:09 AM EST | Special Weather Statement | FFC | Bibb, Crawford, Macon, Peach, Sumter | 66 min |
| Dec 17, 7:04 AM EST | Special Weather Statement | FFC | Crawford, Macon, Peach, Schley, Sumter, Taylor and 1 more | 41 min |
| Dec 17, 7:46 AM EST | Special Weather Statement | FFC | Bleckley, Dodge, Laurens, Telfair, Wilcox | 44 min |
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.